In withdrawals, do you get massive digestion problems, insomnia and huge anxiety (pressure in tummy)

Discussion in 'Porn Addiction' started by auzzy_mikey, Apr 7, 2019.

  1. auzzy_mikey

    auzzy_mikey Fapstronaut

    151
    154
    43
    Hey guys,

    Im on day 69 now of No PMO withdrawals and the worst symptoms have been indigestion. Whenever I eat something, I feel like going to take a poo straight after. And whenever I eat something, I keep getting burps. Like my stomach never feels settled and comfortable like it once used to. Before when I was normal and ok, my stomach was fine and didn't have any problems. Now my indigestion is fucked and feels unsettled all the time. Does anyone else share this indigestion, stomach problems as me and frequently having to poo during the day?

    Another massive symptom is my inability to sleep well. Insomnia. I feel quite a fatigued mind that feels worn out and fatigued. I feel as if my mind is extremely fatigued and its trying to recover. But I can't sleep due to extreme pain and also indigestion I feel while sleeping at night. Anyone else share this symptom?
    The most horrible feeling I feel is huge anxiety (pressure in tummy). Like when I'm in public, someone can sense my weakness of my eyes and presence and they then keep staring at me. This causes extreme anxiety n pain in my stomach. Like pressure builds in my stomach. When I'm at work, co-workers sense i'm weak and then they keep staring at me. Causes pressure in my stomach. Its the most unsettling feeling.

    Anyone else share these symptoms during withdrawal?
     
  2. daniel193

    daniel193 Fapstronaut

    52
    40
    18
    Hey dude, that's not something I've noticed but I'm still only on day 8 so haven't made it as far as you. Has your diet changed since you started NoFap? That could definitely have something to do with it.

    As for sleeping, I have been meditating every evening since I started and that has actually helped me to sleep better than I did before. Might be worth trying that and seeing if it works for you.

    Well done for making it so far, I hope you keep it up!
     
    Reborn16 likes this.
  3. auzzy_mikey

    auzzy_mikey Fapstronaut

    151
    154
    43
    how do you meditate? Do you have any link or advice on how to best meditate?
     
  4. daniel193

    daniel193 Fapstronaut

    52
    40
    18
    I have been using an app called 'Calm' which has been pretty good. They have a free 7 day course, you just do 10 minutes a day. I recommend trying it if it's something that interests you.
     
  5. Reborn16

    Reborn16 Fapstronaut

    709
    878
    93
    I'm sure withdrawals could cause the anxiety part, and it shouldn't last too long. Anxiety can also cause an irritable stomach. A few years ago before I started to quit, I had bad anxiety, and every time I was in a quiet classroom I had an uncomfortable feeling.

    As for insomnia and general other feelings. I would look at the basics.

    Are you exercising several times a week? Eating healthy foods? Alcohol to a minimum? Sugar to a minimum?

    Those things I found all drastically effected my recovery. If even one of those things is off, you may want to start there?
     
    daniel193 likes this.
  6. auzzy_mikey

    auzzy_mikey Fapstronaut

    151
    154
    43
    How's your withdrawals now? Better? Please elaborate how your anxiety is in detail?
     
  7. Withdrawal brings discomfort because it initiates change, this bring issues you already have to the surface, so you notice them.
    Digestion problem is digestion problem.
    Best way to address digestion issues, is with vegetable juces and consuming more vegetable for few weeks.
     
  8. Reborn16

    Reborn16 Fapstronaut

    709
    878
    93
    Withdrawals are the same for me, but I'm handling them better than I have previously, more aware of what they really are (brain connections trying to get me back to comfortable habits). However, I am still learning and only at the 2 week mark as of a few days ago.

    My anxiety came from thinking I was different (victim mentality), and focusing on what everyone in the room thought about me. Truth is, they probably didn't think much at all about me, unless I was talking to the class or something.

    Anxiety used to trigger my stomach to cramp (and make annoying noises), which in turn made me more anxious. A vicious cycle that contributed to me leaving one course I was enrolled in.

    I broke that cycle on 2 fronts:

    1: I became a lot healthier, junk food and lack of exercise can really effect your mood and heighten anxiety!

    2: I decided to really dial down how much I cared about peoples opinions of me. A book that helped here was 'the art of not giving a f*ck' by Mark Manson.

    Hope this is helpful in some way.
     
  9. ultrafabber

    ultrafabber Fapstronaut

    1,375
    1,621
    143
    Yes, withdrawals can be absolutely brutal.

    Masturbation/ejaculation is commonly used to self soothe, so when you stop it, your actual anxiety kicks in.
     
  10. Fallensoldier1

    Fallensoldier1 Fapstronaut

    762
    755
    93
    in short I could say yes this is all a possibility. The frequent bowl movements and indigestion could possibly be from
    The increased anxiety and stress. Even so now I have troubles with anxiety, depression and stress. Before nofap I felt like I was a really calm person. I had depression but not stress or anxiety. I didn’t let much stuff bother me.

    So now if your really stressed and anxious you could be making yourself sick to your stomach also.

    Something I do daily is drink a shot of apple cider vinegar with water. That really helps stomach issues and there is plenty of other benefits as well. But you have to get the raw unfiltered kind with “the mother”. I recommend a brand called “Bragg”.

    And for the insomnia heck yes! I have that issue still sometimes. Also from increased stress and anxiety. I would recommend if you don’t have health conditions your aware of to take some magnesium supplements for bed. That helps calm the mind and body and can help sleep. I take Natuerlo Magnesium glycinate and you can get that off Amazon. Best of luck to you!
     
  11. naoshingo

    naoshingo New Fapstronaut

    4
    2
    3
    OMG...I have exactly the same symptoms....
     
  12. Freedom_from_PMO

    Freedom_from_PMO Fapstronaut

    363
    416
    63
    I have insomnia at very beginning. Now only anxiety
     

Share This Page